# SDR FDEA201107182783

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551020400000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 147 AF HAS A 1" INCH CRACK AND IS OIL SOAKED. FABRICATED REPLACEMENT FLOOR PANEL 147 AF USING DWG SRZ 25-005, REV J.
